# SDR AWXA0000584

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654656896
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT PRESSURE BULKHEAD HAS 4 ELONGATED HOLES AT BOTTOM OF BULKHEAD LBL 1.  REMOVED DAMAGED SECTION, FABED NEW SECTION, AND INSTALLED REPAIR PART IAW 737 SRM 53-80-08, 51-20-01, AND 51-40-02.
